We report the case of a patient who had renal cell carcinoma with high everolimus blood concentrations and hyperglycemia due to everolimus-induced hepatic dysfunction. A 74-year-old man who underwent right nephrectomy for renal cell carcinoma was administered everolimus for multiple lung metastases. Everolimus caused grade 3 hepatic dysfunction and hyperglycemia; hence, high blood levels of everolimus were observed. Although the patient was re-administrated everolimus after recovering from hepatic dysfunction, hepatic function test values worsened again. Everolimus was discontinued before its blood concentration increased, and the patient was switched to axitinib treatment. Therefore, the measurement of everolimus blood level is considered useful for the management of adverse events in renal cell carcinoma.
|Number of pages||3|
|Journal||Japanese Journal of Cancer and Chemotherapy|
|Publication status||Published - 2017 Jan|
- Hepatic dysfunction
ASJC Scopus subject areas
- Cancer Research